MAUDE Adverse Event Report: STRYKER TRAUMA KIEL PROXIMAL TARGET ADAPTER T2 SCN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL PROXIMAL TARGET ADAPTER T2 SCN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1806-3305
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 03/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
The customer reported that the aiming jig for short length supracondylar nails is inaccurate and as a consequence missing the nail.
 
Additional Manufacturer Narrative
Correction: refer to d10/d3 device availability.The reported event that proximal target adapter t2 scn was alleged of instrument - misdrilling could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.Due to unknown lot code a dhr review was impossible.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.The file will be closed formally in accordance to our procedures.In case the item and / or substantive information will become available in future the file will be reviewed and reopened.H3 : device disposition is unknown.
 
Event or Problem Description

Brand Name
PROXIMAL TARGET ADAPTER T2 SCN
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE  D-24232
MDR Report Key9963928
Report Number0009610622-2020-00150
Device Sequence Number11399562
Product Code LXH
UDI-Device Identifier04546540379719
UDI-Public04546540379719
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806-3305
Device Catalogue Number18063305
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/20/2020
Supplement Date Received by Manufacturer06/12/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1